Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Flu, warm red rashes on chest and neck lasted for short period, itching on neck. Taken benadryl. Suggestions?

Hi,
I had the flu 4 days ago and it lasted 24 hours. The next morning I had a red, splotchy rash on my chest and neck. It was warm but not itchy. Then 3 days after the flu my skin rash is gone but I am itchy all over. I am mostly itchy on my neck but it seems like its generally an all over itch that comes and goes. I've taken a Benedryl but it is still itchy.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
THE MEDICINES YOU MUST HAVE TAKEN TO CONTROL FLU BEHAVES LIKE THIS
SOME MEDICINES LIKE DISPRIN PARACETAMOL BRUFEN WHEN TAKEN IN FLU CAUSES DRYNESS OF SKIN AND ITCHING
IT TAKES 3 WEEK TO COME BACK TO NORMAL
TAKE PLENTY OF WARM WATER
TAKE ALLEGRA 120 MG OD
APPLY CALAMINE LOTION ON AFFECTED PARTS
LIQUID ANTACD TDS
TAKE FOR 3 WK
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor